@article{RISC5703,
author = {Ralf Hemmecke},
title = {{Dancing Samba with Ramanujan Partition Congruences}},
language = {english},
abstract = {The article presents an algorithm to compute a $C[t]$-module basis $G$ for a given subalgebra $A$ over a polynomial ring $R=C[x]$ with a Euclidean domain $C$ as the domain of coefficients and $t$ a given element of $A$. The reduction modulo $G$ allows a subalgebra membership test. The algorithm also works for more general rings $R$, in particular for a ring $R\subset C((q))$ with the property that $f\in R$ is zero if and only if the order of $f$ is positive. As an application, we algorithmically derive an explicit identity (in terms of quotients of Dedekind $\eta$-functions and Klein's $j$-invariant) that shows that $p(11n+6)$ is divisible by 11 for every natural number $n$ where $p(n)$ denotes the number of partitions of $n$.},
journal = {Journal of Symbolic Compuation},
volume = {84},
pages = {14--24},
isbn_issn = {ISSN 0747-7171},
year = {2018},
refereed = {yes},
keywords = {Partition identities, Number theoretic algorithm, Subalgebra basis},
length = {11},
url = {http://www.sciencedirect.com/science/article/pii/S0747717117300147}
}